MathSciNet Relay Station
MathSciNet bibliographic data
MR2587192 (2010k:82072) 82C32 (34K50 60G35 92B20 93E15)
Liu, Xiwei; Chen, Tianping Robust $\mu$-stability for uncertain stochastic neural networks with unbounded time-varying delays. Phys. A. 387 (2008), no. 12, 2952–2962.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement